# SDR CA990812035

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Sensor
- Condition: Failed
- Location: Compressor
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 COMPRESSOR VANE ECAM STAYED ON FOR 20 MINUTES AFTER TAKEOFF.  REPLACED VARIABLE BLEED VANE POSITION SENSOR.
